# SDR DALA2021082004860

- Difficulty date: August 18, 2021
- Submitted: August 20, 2021
- Operation: Air carrier
- Aircraft: N184DN
- Make and model: Boeing 767332
- Aircraft serial: 27111
- Aircraft time: 127,128 hours, 18,247 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 184 EMERGENCY LIGHTS INOPERATIVE AT SEAT 1A, 2A AND 3A. CORRECTIVE ACTION: REPLACED EMERGENCY LIGHT POWER SUPPLY. SYSTEM OPERATION IS NORMAL. (LP 7832903)
